Alert archive / Arizona / High Wind Warnings in 2011

High Wind Warning 1, NWS Flagstaff, AZ

March 20, 2011Apache County, Navajo County, Arizona

NWS Flagstaff, AZ issued this high wind warning at Mar 20, 2011, 3:12 PM MST for Apache County, Navajo County, Arizona. It took effect at Mar 21, 2011, 8:00 AM MST. It was in force for 10 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 20, 2011, 3:12 PM MST (22:12 UTC)
In effect from
Mar 21, 2011, 8:00 AM MST
Expired
Mar 21, 2011, 6:00 PM MST
In force
10 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 149 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 21, 8:26 AM MSTNON-TSTM WND GST 59Winslow, AZ
Mar 21, 11:19 AM MSTNON-TSTM WND DMGPetrified Forest, AZWIND GUST 66 MPH.
Mar 21, 11:51 AM MSTNON-TSTM WND GST 62Lupton, AZ
Mar 21, 3:25 PM MSTNON-TSTM WND GST 60Window Rock, AZ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2011-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2011-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3320 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WWUS75 KFGZ 202212
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
312 PM MST SUN MAR 20 2011

...STRONG WINDS ACROSS CENTRAL AND EASTERN ARIZONA THROUGH MONDAY...

.A PACIFIC STORM SYSTEM WILL APPROACH ARIZONA TONIGHT AND MOVE
ACROSS THE STATE MONDAY. STRONG WINDS ARE EXPECTED TO DEVELOP
FIRST OVER THE HIGHER TERRAIN NORTHEAST OF FLAGSTAFF
TONIGHT...THEN OVER MUCH OF EASTERN ARIZONA FROM MONDAY MORNING
THROUGH EARLY EVENING. AREAS OF BLOWING DUST ARE POSSIBLE MONDAY
ACROSS THE LITTLE COLORADO RIVER VALLEY...INCLUDING PORTIONS OF
THE INTERSTATE 40 CORRIDOR.

AZZ013-014-210900-
/O.NEW.KFGZ.HW.W.0001.110321T1500Z-110322T0100Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE
312 PM MST SUN MAR 20 2011

...HIGH WIND WARNING IN EFFECT FROM 8 AM TO 6 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST MONDAY. 

* TIMING: WINDS WILL DECREASE TONIGHT...THEN BECOME VERY STRONG
  MONDAY MORNING AND CONTINUE INTO THE EARLY EVENING.

* WINDS: SOUTHWEST WINDS FROM 30 TO 40 MPH WITH GUSTS TO 60 MPH
  ARE EXPECTED.

* IMPACTS: TRAVEL WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. BLOWING DUST MAY AFFECT PORTIONS OF THE
  INTERSTATE 40 CORRIDOR WITH DECREASED VISIBIILITY. MINOR
  PROPERTY AND TREE DAMAGE IS POSSIBLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR
GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY
DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ015-210900-
/O.NEW.KFGZ.WI.Y.0009.110320T2212Z-110321T1800Z/
WESTERN MOGOLLON RIM-
INCLUDING THE CITY OF...FLAGSTAFF
312 PM MST SUN MAR 20 2011

...WIND ADVISORY IN EFFECT UNTIL 11 AM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST MONDAY. 

* TIMING: GUSTY WINDS WILL CONTINUE TONIGHT THROUGH MONDAY
  MORNING...THEN DECREASE AS A COLD FRONT PASSES THROUGH.

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 40 MPH
  ARE EXPECTED FOR MOST AREAS. LOCATIONS NORTHEAST OF
  FLAGSTAFF...INCLUDING THE HIGHWAY 89 CORRIDOR FROM DONEY PARK
  NORTHWARD...MAY SEE STRONGER WINDS DEVELOPING LATE TONIGHT INTO
  MONDAY...WITH GUSTS OVER 50 MPH IN THIS AREA.

* IMPACTS: TRAVEL WILL BECOME DIFFICULT FOR HIGH PROFILE
  VEHICLES...ESPECIALLY ALONG THE HIGHWAY 89 CORRIDOR NORTHEAST 
  OF FLAGSTAFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>012-016-017-039-040-210900-
/O.NEW.KFGZ.WI.Y.0009.110321T1500Z-110322T0100Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...SHOW LOW...DILKON
312 PM MST SUN MAR 20 2011

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MST MONDAY. 

* TIMING: WINDS WILL GRADUALLY DECREASE TONIGHT...THEN BECOME
  STRONG FROM MONDAY MORNING INTO THE EARLY EVENING.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 
  55 MPH.

* IMPACTS: TRAVEL WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. BLOWING DUST MAY AFFECT PORTIONS OF EAST
  CENTRAL ARIZONA WITH DECREASED VISIBIILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
5 follow-up statements
741 
WWUS75 KFGZ 202227
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
327 PM MST SUN MAR 20 2011

...STRONG WINDS ACROSS CENTRAL AND EASTERN ARIZONA THROUGH
MONDAY...

.A PACIFIC STORM SYSTEM WILL APPROACH ARIZONA TONIGHT AND MOVE
ACROSS THE STATE MONDAY. STRONG WINDS ARE EXPECTED TO DEVELOP
FIRST OVER THE HIGHER TERRAIN NORTHEAST OF FLAGSTAFF TONIGHT...
THEN OVER MUCH OF EASTERN ARIZONA FROM MONDAY MORNING THROUGH
EARLY EVENING. AREAS OF BLOWING DUST ARE POSSIBLE MONDAY ACROSS
THE LITTLE COLORADO RIVER VALLEY...INCLUDING PORTIONS OF THE
INTERSTATE 40 CORRIDOR.

AZZ013-014-210630-
/O.CON.KFGZ.HW.W.0001.110321T1500Z-110322T0100Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE
327 PM MST SUN MAR 20 2011

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 6 PM MST
MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 6 PM MST
MONDAY. 

* TIMING: WINDS WILL DECREASE TONIGHT...THEN BECOME VERY STRONG 
  MONDAY MORNING AND CONTINUE INTO THE EARLY EVENING. 

* WINDS: SOUTHWEST WINDS FROM 30 TO 40 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. BLOWING DUST MAY AFFECT PORTIONS OF THE 
  INTERSTATE 40 CORRIDOR WITH DECREASED VISIBILITY. MINOR 
  PROPERTY AND TREE DAMAGE IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR
GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY
DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ015-210630-
/O.CON.KFGZ.WI.Y.0009.000000T0000Z-110321T1800Z/
WESTERN MOGOLLON RIM-
INCLUDING THE CITY OF...FLAGSTAFF
327 PM MST SUN MAR 20 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY. 

* TIMING: GUSTY WINDS WILL CONTINUE TONIGHT THROUGH MONDAY 
  MORNING...THEN DECREASE AS A COLD FRONT PASSES THROUGH. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 40 MPH 
  ARE EXPECTED FOR MOST AREAS. LOCATIONS NORTHEAST OF 
  FLAGSTAFF... INCLUDING THE HIGHWAY 89 CORRIDOR FROM DONEY PARK 
  NORTHWARD... MAY SEE STRONGER WINDS DEVELOPING LATE TONIGHT 
  INTO MONDAY... WITH GUSTS OVER 50 MPH IN THIS AREA. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES...ESPECIALLY ALONG THE HIGHWAY 89 CORRIDOR NORTHEAST 
  OF FLAGSTAFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>012-016-017-039-040-210630-
/O.CON.KFGZ.WI.Y.0009.110321T1500Z-110322T0100Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...SHOW LOW...DILKON
327 PM MST SUN MAR 20 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MST MONDAY. 

* TIMING: WINDS WILL GRADUALLY DECREASE TONIGHT...THEN BECOME 
  STRONG FROM MONDAY MORNING INTO THE EARLY EVENING. 

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 
  MPH. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. BLOWING DUST MAY AFFECT PORTIONS OF EAST 
  CENTRAL ARIZONA WITH DECREASED VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
844 
WWUS75 KFGZ 210432
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
932 PM MST SUN MAR 20 2011

...STRONG WINDS ACROSS CENTRAL AND EASTERN ARIZONA THROUGH
MONDAY...

.A PACIFIC STORM SYSTEM WILL APPROACH ARIZONA TONIGHT AND MOVE
ACROSS THE STATE MONDAY. STRONG WINDS ARE EXPECTED TO DEVELOP
FIRST OVER THE HIGHER TERRAIN NORTHEAST OF FLAGSTAFF TONIGHT...
THEN OVER MUCH OF EASTERN ARIZONA FROM MONDAY MORNING THROUGH
EARLY EVENING. AREAS OF BLOWING DUST ARE POSSIBLE MONDAY ACROSS
THE LITTLE COLORADO RIVER VALLEY...INCLUDING PORTIONS OF THE
INTERSTATE 40 CORRIDOR.

WINDS ARE ALREADY GUSTING TO 40 MPH IN THE AREAS AROUND WUPATKI
NATIONAL MONUMENT.

AZZ013-014-211245-
/O.CON.KFGZ.HW.W.0001.110321T1500Z-110322T0100Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE
932 PM MST SUN MAR 20 2011

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 6 PM MST
MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM TO 6 PM MST
MONDAY. 

* TIMING: WINDS WILL BECOME VERY STRONG MONDAY MORNING AND
  CONTINUE INTO THE EARLY EVENING.

* WINDS: SOUTHWEST WINDS FROM 30 TO 40 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. BLOWING DUST MAY AFFECT PORTIONS OF THE 
  INTERSTATE 40 CORRIDOR WITH DECREASED VISIBILITY. MINOR 
  PROPERTY AND TREE DAMAGE IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR
GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY
DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ015-211245-
/O.CON.KFGZ.WI.Y.0009.000000T0000Z-110321T1800Z/
WESTERN MOGOLLON RIM-
INCLUDING THE CITY OF...FLAGSTAFF
932 PM MST SUN MAR 20 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY. 

* TIMING: GUSTY WINDS WILL CONTINUE TONIGHT THROUGH MONDAY 
  MORNING...THEN DECREASE AS A COLD FRONT PASSES THROUGH. 

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 40 MPH 
  ARE EXPECTED FOR MOST AREAS. LOCATIONS NORTHEAST OF 
  FLAGSTAFF... INCLUDING THE HIGHWAY 89 CORRIDOR FROM DONEY PARK 
  NORTHWARD... MAY SEE STRONGER WINDS DEVELOPING LATE TONIGHT 
  INTO MONDAY... WITH GUSTS OVER 50 MPH IN THIS AREA. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES...ESPECIALLY ALONG THE HIGHWAY 89 CORRIDOR NORTHEAST 
  OF FLAGSTAFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>012-016-017-039-040-211245-
/O.CON.KFGZ.WI.Y.0009.110321T1500Z-110322T0100Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...SHOW LOW...DILKON
932 PM MST SUN MAR 20 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MST MONDAY. 

* TIMING: WINDS BECOME STRONG FROM MONDAY MORNING INTO THE EARLY
  EVENING.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 
  MPH. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. BLOWING DUST MAY AFFECT PORTIONS OF EAST 
  CENTRAL ARIZONA WITH DECREASED VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
828 
WWUS75 KFGZ 211102
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
402 AM MST MON MAR 21 2011

...STRONG WINDS ACROSS CENTRAL AND EASTERN ARIZONA TODAY...

.A PACIFIC STORM SYSTEM WILL APPROACH AND MOVE ACROSS ARIZONA
TODAY. STRONG WINDS WILL CONTINUE OVER THE HIGHER TERRAIN
NORTHEAST OF FLAGSTAFF THIS MORNING...THEN SPREAD ACROSS MUCH OF
EASTERN ARIZONA FROM LATE MORNING THROUGH EARLY EVENING. AREAS OF
BLOWING DUST ARE POSSIBLE THIS AFTERNOON ACROSS THE LITTLE
COLORADO RIVER VALLEY...INCLUDING PORTIONS OF THE INTERSTATE 40
CORRIDOR.


AZZ013-014-211915-
/O.CON.KFGZ.HW.W.0001.110321T1500Z-110322T0100Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE
402 AM MST MON MAR 21 2011

...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
6 PM MST THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
6 PM MST THIS EVENING. 

* TIMING: WINDS WILL BECOME VERY STRONG BY MID MORNING AND 
  CONTINUE INTO THE EARLY EVENING. 

* WINDS: SOUTHWEST WINDS FROM 30 TO 40 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. BLOWING DUST AND REDUCED VISIBILITY MAY AFFECT
  PORTIONS OF INTERSTATE 40 FROM WINSLOW TO THE NEW MEXICO
  BORDER. MINOR PROPERTY AND TREE DAMAGE IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR
GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY
DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>012-016-017-039-040-211915-
/O.CON.KFGZ.WI.Y.0009.110321T1500Z-110322T0100Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...SHOW LOW...DILKON
402 AM MST MON MAR 21 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM
MST THIS EVENING. 

* TIMING: WINDS BECOMING STRONG FROM MID MORNING INTO THE EARLY
  EVENING.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 
  MPH. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. BLOWING DUST MAY AFFECT PORTIONS OF EAST 
  CENTRAL ARIZONA WITH DECREASED VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ015-211800-
/O.CON.KFGZ.WI.Y.0009.000000T0000Z-110321T1800Z/
WESTERN MOGOLLON RIM-
INCLUDING THE CITY OF...FLAGSTAFF
402 AM MST MON MAR 21 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

* TIMING: GUSTY WINDS WILL CONTINUE THIS MORNING...THEN DECREASE
  AFTER THE COLD FRONTAL PASSAGE.

* WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS NEAR 40 MPH
  ARE EXPECTED FOR MOST AREAS. LOCATIONS NORTHEAST OF FLAGSTAFF...
  INCLUDING THE HIGHWAY 89 CORRIDOR FROM DONEY PARK NORTHWARD...
  MAY SEE STRONGER WINDS WITH GUSTS OVER 50 MPH.

* IMPACTS: TRAVEL WILL BECOME DIFFICULT FOR HIGH PROFILE 
  VEHICLES...ESPECIALLY ALONG THE HIGHWAY 89 CORRIDOR NORTHEAST 
  OF FLAGSTAFF. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
536 
WWUS75 KFGZ 211942
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1242 PM MST MON MAR 21 2011

...STRONG WINDS ACROSS CENTRAL AND EASTERN ARIZONA TODAY...

.A STRONG PACIFIC STORM SYSTEM MOVE ACROSS ARIZONA TODAY. STRONG
WINDS WILL CONTINUE OVER AREAS NORTHEAST OF THE MOGOLLON RIM
THROUGH EARLY EVENING. AREAS OF BLOWING DUST ARE POSSIBLE THIS
AFTERNOON ACROSS THE LITTLE COLORADO RIVER VALLEY...INCLUDING
PORTIONS OF THE INTERSTATE 40 CORRIDOR.

AZZ016-212045-
/O.CAN.KFGZ.WI.Y.0009.000000T0000Z-110322T0100Z/
EASTERN MOGOLLON RIM-
1242 PM MST MON MAR 21 2011

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY. 

THE WIND ADVISORY HAS BEEN CANCELED FOR THE EASTERN MOGOLLON RIM. 


$$

AZZ013-014-220100-
/O.CON.KFGZ.HW.W.0001.000000T0000Z-110322T0100Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE
1242 PM MST MON MAR 21 2011

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS
EVENING. 

* TIMING: STRONG WINDS WILL CONTINUE THROUGH THE EARLY EVENING
  HOURS.

* WINDS: SOUTHWEST WINDS FROM 30 TO 40 MPH WITH GUSTS TO 60 MPH 
  ARE EXPECTED. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. BLOWING DUST AND REDUCED VISIBILITY MAY 
  AFFECT PORTIONS OF INTERSTATE 40 FROM WINSLOW TO THE NEW 
  MEXICO BORDER. MINOR PROPERTY AND TREE DAMAGE IS POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING...WITH SUSTAINED WIND SPEEDS GREATER THAN 40 MPH OR
GUSTS GREATER THAN 58 MPH. WINDS THIS STRONG CAN CAUSE PROPERTY
DAMAGE. CONTINUE TO MONITOR THE LATEST FORECASTS. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

AZZ009>012-017-039-040-220100-
/O.CON.KFGZ.WI.Y.0009.000000T0000Z-110322T0100Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...SHOW LOW...DILKON
1242 PM MST MON MAR 21 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. 

* TIMING: STRONG WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS.

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 
  MPH. 

* IMPACTS: TRAVEL WILL BECOME DIFFICULT...ESPECIALLY FOR HIGH 
  PROFILE VEHICLES. BLOWING DUST MAY AFFECT PORTIONS OF EAST 
  CENTRAL ARIZONA WITH DECREASED VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL
WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
210 
WWUS75 KFGZ 220054
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
554 PM MST MON MAR 21 2011

AZZ013-014-220200-
/O.EXP.KFGZ.HW.W.0001.000000T0000Z-110322T0100Z/
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
INCLUDING THE CITIES OF...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE
554 PM MST MON MAR 21 2011

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS EVENING. 

WIND SPEEDS HAVE DECREASED BELOW HIGH WIND WARNING CRITERIA THIS
EVENING...THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO
EXPIRE. EXPECT WINDS TO CONTINUE TO DECREASE OVERNIGHT.

$$

AZZ009>012-017-039-040-220200-
/O.EXP.KFGZ.WI.Y.0009.000000T0000Z-110322T0100Z/
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-WHITE MOUNTAINS-
BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK...
GANADO...SHOW LOW...DILKON
554 PM MST MON MAR 21 2011

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING. 

WIND SPEEDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA THIS
EVENING...THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.
EXPECT WINDS TO CONTINUE TO DECREASE OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this high wind warning went out at Mar 20, 9:45 AM MST, 5 hours 27 minutes earlier.

Area forecast discussion, Mar 20, 9:45 AM MST, 5 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
945 AM MST SUN MAR 20 2011

.SYNOPSIS...EXPECT BREEZY WINDS AND MILD TEMPERATURES TODAY. A
PACIFIC STORM SYSTEM WILL BRING STRONG WINDS...RAIN AND SNOW...AND
COLDER TEMPERATURES TO THE REGION ON MONDAY. FAIR WEATHER WILL RETURN
STARTING LATE TUESDAY.

&&

.DISCUSSION...A LONG WAVE TROUGH OVER THE EASTERN PACIFIC WILL
CONTINUE TO PROGRESS EASTWARD TODAY AND MONDAY BRINGING A SIGNIFICANT
CHANGE TO THE WEATHER ACROSS NRN AZ.

FOR TODAY...MILD TEMPS AND MOSTLY CLOUDY SKIES CAN BE EXPECTED. SOUTH
TO SOUTHWEST WINDS OF 20-30 MPH WITH GUSTS APPROACHING 40 MPH WILL
DEVELOP THIS AFTERNOON AND CONTINUE OVERNIGHT AS THE TROUGH
APPROACHES AND WINDS ALOFT STRENGTHEN. VERY WINDY CONDITIONS WILL BE
POSSIBLE OVERNIGHT OVER LOCALIZED DOWNSLOPE REGIONS...INCLUDING THE
HIGHWAY 89 CORRIDOR FROM DONEY PARK TO GRAY MOUNTAIN...AND HOUSEROCK
VALLEY ALONG 89A IN FAR NORTHERN AZ.

MONDAY WILL BE THE MAIN IMPACT DAY AS THE TROUGH MOVES TOWARD
ARIZONA...PUSHING A STRONG FRONTAL PCPN BAND INTO YAVAPAI/COCONINO
COUNTIES JUST AFTER SUNRISE...PROGRESSING INTO EASTERN AZ BY LATE
AFTERNOON AND EARLY EVENING. THE STRONGEST WINDS ON MONDAY ARE
EXPECTED ACROSS NAVAJO AND APACHE COUNTIES. THESE AREAS WILL LIKELY
BE PLACED UNDER A WIND ADVISORY WITH THIS AFTERNOON'S PACKAGE. THERE
IS ALSO A THREAT OF HIGH WIND WARNING CRITERIA (40 MPH SUSTAINED
AND/OR 58 MPH GUST) OVER A PORTION OF EAST-CENTRAL ARIZONA INCLUDING
ST JOHNS. WE WILL EXAMINE NEW MODEL DATA TO DETERMINE IF A HIGH WIND
WARNING IS NEEDED.

AS FAR AS PRECIPITATION GOES...THE HEAVIEST AMOUNTS ARE EXPECTED TO
FAVOR AREAS ALONG AND S/SW OF THE MOGOLLON RIM...WITH LIQUID
EQUIVALENT AMOUNTS RANGING FROM 1/2 TO 3/4 INCHES ALONG THE MOGOLLON
RIM...AND 3/4 TO 1 INCH IN THE UPSLOPE AREAS SOUTH OF THE RIM.
ELSEWHERE...AMOUNTS WILL GENERALLY BE LESS THAN 1/4 INCH. THE MAIN
PRECIP BAND IS EXPECTED TO REACH WESTERN YAVAPAI/COCONINO COUNTIES
BY 5-8 AM...THE FLAGSTAFF REGION LATE IN THE MORNING AND EASTERN AZ
MAINLY AFTER 5 PM. THE HEAVIEST PRECIP IS EXPECTED TO LAST 2-4 HOURS
AT ANY GIVEN LOCATION...THEN BECOME MORE SHOWERY INTO THE EVENING AS
THE TROUGH AXIS PASSES THROUGH.

SNOW LEVELS WILL FALL TO NEAR 5000 FEET AS THE FRONTAL PRECIP BAND
PASSES THROUGH. MODELS CONTINUE TO INDICATE A LARGE AMOUNT OF
EVAPORATIONAL COOLING (DUE TO THE CURRENT DRY AIR MASS) WITH THE
FRONT...WHICH WILL LIKELY LOWER SNOW LEVELS MORE THAN WHAT WOULD
OTHERWISE BE EXPECTED. WITH THE HEAVIEST PCPN FALLING DURING DAYTIME
AND EARLY EVENING HOURS...SNOWFALL JUST ABOVE THE SNOW LEVEL MAY
HAVE A TOUGH TIME ACCUMULATING BECAUSE OF THE WARM GROUND.
NONETHELESS...IT STILL APPEARS AT LEAST A FEW INCHES OF SNOW ARE
LIKELY ACROSS MUCH OF THE HIGH COUNTRY.

FAIR WEATHER WITH COOLER TEMPS EXPECTED LATE TUESDAY THROUGH
WEDNESDAY. ANOTHER S/W TROUGH WILL PASS ACROSS OR JUST NORTH OF THE
AREA WEDNESDAY NIGHT AND EARLY THURSDAY. WILL CONTINUE TO INCLUDE A
SLIGHT CHANCE OF SHOWERS THROUGH MIDDAY THURSDAY. FAIR WEATHER
RETURNS FOR A FEW DAYS...THEN MODELS SUGGEST ANOTHER FAST MOVING
TROUGH WILL PASS ACROSS THE AREA EARLY NEXT WEEKEND.

&&

.AVIATION...FOR THE 18Z PACKAGE...A STORM SYSTEM WILL APPROACH
ARIZONA TODAY AND MOVE ACROSS THE AREA ON MONDAY. UNTIL 10Z...
OVERCAST HIGH LEVEL CLOUDS WILL CONTINUE TO STREAM ACROSS THE AREA.
AFTER 10Z...RAIN AND SNOW SHOWERS WILL RAPIDLY SPREAD FROM WEST TO
EAST ACROSS THE AREA BRINGING WIDESPREAD MVFR CONDITIONS. LOCAL
IFR/LIFR CONDITION ARE ANTICIPATED ALONG AND SOUTH OF A
KBCE-KGCN-KFLG-KSOW LINE ON MONDAY. ALSO...SOUTHWEST WINDS OF 20-30
KT WITH GUSTS TO AROUND 40 KT WILL DEVELOP THIS AFTERNOON AND
CONTINUE OVERNIGHT. EVEN STRONGER WINDS WILL DEVELOP OVER EASTERN
ARIZONA ON MONDAY WITH LOCAL GUSTS IN EXCESS OF 50 KT POSSIBLE.
AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH MONDAY MORNING
THROUGH MONDAY EVENING FOR AZ FIRE ZONES 110-111-113-114-140.

&&

PUBLIC................JJ
AVIATION..............MCCOLLUM

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Mar 20, 5:00 AM MST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
500 AM MST SUN MAR 20 2011

AZZ004>018-037>040-210700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
500 AM MST SUN MAR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO WEATHER HAZARDS ARE EXPECTED TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG LOW PRESSURE SYSTEM AND COLD FRONT WILL MOVE ACROSS THE
REGION SUNDAY NIGHT THROUGH EARLY TUESDAY MORNING. STRONG WINDS ARE
LIKELY FROM SUNDAY EVENING THROUGH MONDAY EVENING...WITH THE
STRONGEST WINDS ALONG AND DOWNWIND OF THE MOGOLLON RIM...WHERE GUSTS
MAY REACH 40 TO 55 MPH. A WIND ADVISORY MAY BE REQUIRED FOR PORTIONS
OF NORTHERN ARIZONA FOR MONDAY.

OVER EASTERN ARIZONA...DRY AIR WILL LINGER THROUGH MONDAY AFTERNOON
WITH A THREAT OF CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER
WATCH HAS BEEN ISSUED FOR MONDAY ACROSS EASTERN ARIZONA.

IN ADDITION TO THE WINDS...RAIN AND SNOW WILL MOVE WEST TO EAST
ACROSS THE AREA ON MONDAY...WITH SOME LINGERING SHOWERS CONTINUING
MONDAY NIGHT. THE HEAVIEST PRECIPITATION IS EXPECTED ALONG AND SOUTH
AND SOUTHWEST OF THE MOGOLLON RIM. ACCUMULATING SNOW IS POSSIBLE
ACROSS MUCH OF THE HIGH COUNTRY MONDAY AND MONDAY NIGHT...GENERALLY
ABOVE 5500 FEET.

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 20, 3:12 PM MSTWind AdvisoryFGZApache, Coconino, Navajo27 hr

Nearby

High Wind Warnings in Arizona, 2011Every high wind warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.